Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Memphis, TN

March 31, 2012Randolph County, Arkansas

NWS Memphis, TN issued this special weather statement at Mar 31, 2012, 6:31 PM CDT for Randolph County, Arkansas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2012, 6:31 PM CDT (23:31 UTC)
Expired
Mar 31, 2012, 7:15 PM CDT
In force
44 min
Issued by
NWS Memphis, TN

County Randolph County, AR

The radar

The Memphis radar (KNQA), 140 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 6:44 PM CDTHAIL 1.753 E Maynard, ARQUARTER TO GOLF BALL SIZE HAIL 3 MILES EAST OF MAYNARD. RELAYED BY RANDOLPH COUNTY SHERIFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1894 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1894 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WWUS84 KMEG 312331
SPSMEG

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
631 PM CDT SAT MAR 31 2012

ARZ008-009-010015-
CLAY AR-RANDOLPH AR-
631 PM CDT SAT MAR 31 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...

  SOUTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF MAYNARD AT 631 PM
CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY AND RANDOLPH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3629 9065 3623 9094 3650 9098 3650 9074
TIME...MOT...LOC 2331Z 347DEG 8KT 3646 9085

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Mar 31, 2:33 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Mar 31, 2:33 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
233 PM CDT SAT MAR 31 2012

.DISCUSSION...

CURRENTLY SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A GOOD
PORTION OF WEST TENNESSEE AND EXTREME NORTH MISSISSIPPI AND POINTS
EASTWARD. FEW LIGHT SHOWERS WERE DEVELOPING NEAR THE TENNESSEE
RIVER...HOWEVER THE MOST INTENSE STORMS WERE SOUTH OF NASHVILLE.
THIS ACTIVITY WAS JUST AHEAD OF A WEAK STATIONARY FRONT AND
ASSOCIATED WITH TWO DISTINCT MINOR SHORTWAVES DROPPING SOUTHEAST
IN AN UPPER NORTHWEST FLOW. TEMPERATURES ACROSS THE MIDSOUTH WERE
IN THE LOW TO MID 80S...WITH DEWPOINTS IN THE LOW TO MID
60S...YIELDING A WIDE CUMULUS FIELD OVER THE AREA. CAPE VALUES OFF
SPC MESOANALYSIS AT 2PM WERE 3500 J/KG OVER THE WATCH AREA.

REMAINDER OF THE AFTERNOON AND OVERNIGHT...SCATTERED SHOWERS AND
STORMS WILL REMAIN POSSIBLE THROUGH THE MID EVENING HOURS AS A
SECOND SHORTWAVE IN CENTRAL MISSOURI TRACKS OVER THE REGION. STILL
IN QUESTION IS OVERALL COVERAGE...BUT FEEL THE BEST CHANCE FOR
STORMS WILL BE EAST OF THE MISSISSIPPI RIVER. SOME OF THESE STORMS
WILL BE CAPABLE OF LARGE HAIL...DAMAGING WINDS...AND LOCALIZED
FLASH FLOODING. ACTIVITY SHOULD WANE DOWN LATER THIS EVENING WITH
LOSS OF HEATING. AS SKIES BECOME MOSTLY CLEAR TONIGHT AREAS OF
FOG WILL AGAIN DEVELOP BEFORE SUNRISE...WHICH MAY PROMPT A DENSE
FOG ADVISORY. LOWS WILL BE IN THE 60S.

SUNDAY AND MONDAY...MODELS ARE IN GOOD AGREEMENT THAT AN UPPER
LEVEL RIDGE WILL DOMINATE THE MIDSOUTH WEATHER...WITH TEMPERATURES
CLIMBING INTO THE UPPER 80S. A STRAY SHOWER MAY BE POSSIBLE
SUNDAY AFTERNOON IN NORTHEAST MISSISSIPPI..BUT LEAVE ANY MENTION
OUT OF THE UPCOMING FORECAST. OTHERWISE...THE AREA WILL BE
DRY...WITH HEAT INDICIES REACHING INTO THE LOW 90S. FURTHER WEST AN
APPROACHING MAJOR SHORTWAVE TROUGH WILL CROSS THE ROCKIES WITH
MODELS SHOWING THE ENERGY BECOMING CUTOFF OVER NEW MEXICO ON MONDAY.
HAVE LOWERED POPS MONDAY NIGHT AS MODEL TENDENCIES HAVE CONTINUED
TO SLOW THIS FEATURE...SO INCREASING SUBTROPICAL MOISTURE LIKELY
TO BE THE ONLY IMPACT MONDAY NIGHT.

TUESDAY THROUGH THURSDAY...HAVE KEPT CHANCE FOR RAIN THROUGH THIS
PERIOD DESPITE THE CHANGING CUTOFF LOW PLACEMENT/TIMING FROM THE
MODELS...AS A MODEST SOUTHWEST FLOW WILL BE DEVELOP ALOFT. EMBEDDED
DISTURBANCES WILL LIKELY TRIGGERING CONVECTION MAINLY IN THE
AFTERNOON HOURS. HAVE BOOSTED TEMPERATURES UP A COUPLE OF DEGREES
AS SKY COVER WILL BE A MIX OF CLOUDS AND SUN. A RISK FOR SEVERE
STORMS STILL REMAINS FAVORABLE ON TUESDAY AND WEDNESDAY...BUT MAY
EXTEND INTO THURSDAY AS MODELS DIFFER ON THE LOW CENTER TRACK.
CURRENTLY THE EURO AND CANADIAN RUNS TAKE THE LOW OVER THE
MIDSOUTH WHILE THE GFS NOW TAKES IT NORTH THROUGH THE MID
MISSISSIPPI VALLEY.

FRIDAY AND SATURDAY...THE LONG RANGE SOLUTIONS SHOW A RIDGE
BUILDING BACK IN OVER THE SOUTHERN PLAINS AND MIDWEST BEGINNING
EARLY FRIDAY. HAVE THE AREA DRY BOTH DAYS... HOWEVER THE GFS DOES
TRY TO BRING A COLD FRONT INTO THE REGION LATE SATURDAY NIGHT.
TEMPERATURES EXPECTED TO REMAIN NEAR 80F WITH LOWS NEAR 60F.

JAB

&&

.AVIATION...

A CHALLENGING FORECAST FOR THIS AFTERNOON AS A VERY UNSTABLE
ATMOSPHERE WHICH IS CURRENTLY STILL WEAKLY CAPPED ACROSS THE AREA
IS IN PLACE. THE CHALLENGE WILL BE TO DETERMINE WHEN AND EVEN IF
THE CAP BREAKS AND RESULTANT THUNDERSTORM COVERAGE. AT THIS
POINT...IT APPEARS THAT THE GREATEST POTENTIAL FOR STORMS THIS
AFTERNOON WILL BE ACROSS PORTIONS OF WEST TENNESSEE INCLUDING
KMKL. EVEN HERE...NOT SURE WHETHER COVERAGE WILL BE HIGH ENOUGH TO
WARRENT A TEMPO. PLAN TO CARRY VCTS AT KMKL AND CB ELSEWHERE. ALSO
WILL KEEP PREVAILING VFR CONDITIONS AT ALL SITES. ANY
THUNDERSTORMS THAT CAN DEVELOP THIS AFTERNOON SHOULD BECOME SEVERE
CONSIDERING THAT MLCAPES ARE CURRENTLY APPROACHING 3000
J/KG...LI/S TO -10C...AND MID LEVEL LAPSE RATES APPROACHING 8.0
C/KM. THIS WOULD RESULT IN THE POTENTIAL FOR SEVERE WINDS GREATER
THAN 60 MPH AND THE POTENTIAL FOR VERY LARGE HAIL /GOLFBALL OR
LARGER/ IN AREAS WHERE THUNDERSTORMS DEVELOP AND BECOME SEVERE. IF
ANY OF THESE STORMS IMPACT A TAF SITE...CONDITIONS WOULD
DETERIORATE RAPIDLY WITH A RESULTANT HAZARD TO LOCAL AVIATION.
AGAIN...THE HIGHEST POTENTIAL FOR CONVECTION SHOULD BE NEAR KMKL
AND EVEN HERE COVERAGE SHOULD REMAIN SCATTERED.

ANY THUNDERSTORMS SHOULD DISSIPATE THIS EVENING WITH MOSTLY CLEAR
SKIES DEVELOPING. PATCHY FOG MAY ONCE AGAIN DEVELOP LATE TONIGHT
ESPECIALLY IN AREAS WHERE STORMS OCCUR. ANY FOG COULD REDUCE VSBYS
TO MVFR.

VFR CONDITIONS SHOULD PREVAIL BY MID MORNING SUNDAY AFTER FOG
MIXES OUT. NO CONVECTION IS EXPECTED ON SUNDAY AS A STRONG UPPER
LEVEL RIDGE BUILDS INTO THE AREA.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  67  88  67  87 /  40   0   0  10
MKL  59  88  62  88 /  50  10   0  10
JBR  63  88  64  88 /  20   0   0  10
TUP  62  87  63  87 /  50  10   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 31, 3:51 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT SAT MAR 31 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-012300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
351 PM CDT SAT MAR 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS PORTIONS OF WEST
TENNESSEE AND NORTH MISSISSIPPI. MAINLY EAST OF A BROWNSVILLE TENNESSEE
TO A HOLLY SPRINGS MISSISSIPPI LINE. LARGE HAIL...DAMAGING WINDS
AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS.

AN ISOLATED STRONG OR SEVERE STORM WILL BE POSSIBLE ACROSS EXTREME
WEST TENNESSEE...NORTHWEST MISSISSIPPI...AND EAST CENTRAL ARKANSAS.
LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLASH FLOODING WILL BE
POSSIBLE WITH ANY SEVERE STORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG OR SEVERE STORMS ARE POSSIBLE AT TIMES FROM TUESDAY
THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS PORTIONS OF WEST
TENNESSEE AND NORTH MISSISSIPPI LATE THIS AFTERNOON AND EARLY
THIS EVENING.

JAB

In the hours before

Local storm report, Mar 31, 5:38 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             3 NE PICKWICK DAM       35.08N 88.21W
03/31/2012  E1.25 INCH       HARDIN             TN   PUBLIC

            HAIL RANGED FROM DIME TO HALF DOLLAR SIZE.

0327 PM     HAIL             PICKWICK DAM            35.05N 88.25W
03/31/2012  E0.75 INCH       HARDIN             TN   PUBLIC

            DIME SIZE HAIL BEGINNING TO FALL.

0440 PM     HAIL             5 W J P COLEMAN STATE P 34.93N 88.25W
03/31/2012  E1.75 INCH       TISHOMINGO         MS   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED BY TISHOMINGO S.O. NEAR THE
            NORTH CROSSROADS AREA.

0455 PM     HAIL             IUKA                    34.81N 88.20W
03/31/2012  E0.75 INCH       TISHOMINGO         MS   TRAINED SPOTTER

0520 PM     HAIL             IUKA                    34.81N 88.20W
03/31/2012  E0.75 INCH       TISHOMINGO         MS   PUBLIC

            PENNY SIZE HAIL AT BROOKS GROCERIES

0525 PM     HAIL             IUKA                    34.81N 88.20W
03/31/2012  E1.00 INCH       TISHOMINGO         MS   PUBLIC

            QUARTER SIZE HAIL AT PIZZA HUT IN IUKA.

&&

RRH
Local storm report, Mar 31, 6:02 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
602 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 E MIDWAY              34.73N 88.20W
03/31/2012  E1.75 INCH       TISHOMINGO         MS   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED NEAR MIDWAY.

0545 PM     HAIL             2 ENE TISHOMINGO STATE  34.61N 88.16W
03/31/2012  E1.75 INCH       TISHOMINGO         MS   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL NEAR THE VALLEY GROVE AREA.

&&

RRH
Local storm report, Mar 31, 6:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             IMBODEN                 36.20N 91.18W
03/31/2012  E1.00 INCH       LAWRENCE           AR   BROADCAST MEDIA

            QUARTER SIZE HAIL IN IMBODEN

&&

RRH
Special weather statement, Mar 31, 6:22 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
622 PM CDT SAT MAR 31 2012

TNZ049-088-089-010000-
SHELBY TN-FAYETTE TN-TIPTON TN-
622 PM CDT SAT MAR 31 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 700 PM CDT FOR...

  NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER MUNFORD AT 622 PM CDT...MOVING EAST AT
10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE...SHELBY AND TIPTON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES THE
CHUTE.

&&

LAT...LON 3545 8951 3528 8960 3540 8992 3555 8984
TIME...MOT...LOC 2322Z 291DEG 10KT 3545 8977
Local storm report, Mar 31, 6:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
624 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             ATOKA                   35.45N 89.77W
03/31/2012  E0.75 INCH       TIPTON             TN   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL IN ATOKA

&&

RRH
Special weather statement, Mar 31, 6:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
631 PM CDT SAT MAR 31 2012

ARZ008-009-010015-
CLAY AR-RANDOLPH AR-
631 PM CDT SAT MAR 31 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...

  SOUTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF MAYNARD AT 631 PM
CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY AND RANDOLPH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3629 9065 3623 9094 3650 9098 3650 9074
TIME...MOT...LOC 2331Z 347DEG 8KT 3646 9085

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:25 PM CDTDense Fog AdvisoryMEGAlcorn, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 4 more10 hr
Mar 31, 4:21 PM CDTSpecial Weather StatementMEGTishomingo24 min
Mar 31, 4:31 PM CDTSevere Thunderstorm WarningMEGTishomingo44 min
Mar 31, 5:09 PM CDTSevere Thunderstorm WarningMEGTishomingo51 min
Mar 31, 5:54 PM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo51 min
Mar 31, 6:30 PM CDTFlash Flood WarningMEGTishomingo4 hr
Mar 31, 6:36 PM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo39 min
Mar 31, 3:09 PM CDTSpecial Weather StatementMEGHardin36 min
Mar 31, 3:12 PM CDTSevere Thunderstorm WarningMEGHardin48 min
Mar 31, 4:28 PM CDTSpecial Weather StatementMEGHardin32 min
Mar 31, 6:22 PM CDTSpecial Weather StatementMEGTipton38 min
Mar 31, 6:27 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton48 min
Mar 31, 4:55 PM CDTSpecial Weather StatementMEGLawrence35 min
Mar 31, 5:12 PM CDTSpecial Weather StatementMEGClay33 min
Mar 31, 5:20 PM CDTSevere Thunderstorm WarningMEGClay, Randolph40 min
Mar 31, 6:39 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph51 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.